# SDR MASA200600281

- Difficulty date: January 31, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 7,752 hours, 5,218 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0304
- Condition: False Activation
- Location: Cargo Bay
- Part time: 4,718 hours, 4,032 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7267 MEM, FIRE WARNING MESSAGE IN THE FWD CARGO BAY.  MX REMOVED AND REPLACED FWD NR 3 SMOKE DETECTOR.
